# SDR GTIA040724

- Difficulty date: August 14, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misinstalled
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - TAILCONE ESCAPE SLIDE LANYARD ROUTED INCORRECTLY.  ROUTED LANYARDS CORRECTLY.  (M)
